# SDR QXEA9902276

- Difficulty date: October 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N827PH
- Make and model: Dhav DHC8102
- Aircraft serial: 275
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Frame 510
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - FORWARD SIDE OF FRAME 510.00 HAS CORROSION AT OUTBOARD SIDE OF STRINGER 31S.  REPAIRED IAW HORIZON AIR EA 9-53-490.
